advertisement
Question
Posted by: Jacqui | 2009/09/03

Loss of libido

Hello doc,
Been sexually inactive for a few years, 38yr old female, been on Cilift for the past four years. Met someone, but my libido seems to be non-existant. What can I do to restore the situation?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jacqui
The Cilift is probably the culprit - ask your doctor if you can switch to something else?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement